# SDR SIMA20151221005

- Difficulty date: December 21, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,354 hours, 24,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14567054602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY FAIRING LOWER SUPPORT FLANGE IS CRACKED ON RT SIDE NEAR FRAME 51.  R & R BAGGAGE DOOR LIFTING & LOWERING TORSION BARS FWD SUPPORT BRACKET ANGLE IAW SRM 51-40-02.
